We performed a systematic review and meta-analysis to fully investigate the rash and pruritus of programmed death-1 (PD-1) inhibitors in cancer patients. The relevant studies of the randomized controlled trials in cancer patients treated with PD-1 inhibitors were retrieved, and a systematic evaluation was conducted. EMBASE, MEDLINE, and PubMed were searched for articles published up to April 2018. Nineteen randomized controlled trials and 11,006 patients were included. The current meta-analysis suggests that the use of PD-1 inhibitors significantly increases the risk of developing the all-grade rash (risk ratio [RR] 1.41; 95%CI 1.14–1.76; P = .002) and pruritus (RR 1.77; 95%CI 1.26–2.49; P = .001), and there was no difference between high-grade rash and pruritus. The RR of all-grade rash and pruritus did not vary significantly according to the type of drug, type of cancer, the line of therapy, or the treatment regimen. But both all-grade rash and pruritus varied significantly according to control therapy. The current meta-analysis suggests that the use of PD-1 inhibitors significantly increases the risk of developing all-grade rash and pruritus. Physicians should be aware of these adverse events and should monitor cancer patients who are receiving PD-1 inhibitors.